# SDR 99ZZZX4669

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCE4A3I
- System (JASC): 6111 · Propeller Blade Section
- Part: Shield
- Condition: Debonded
- Location: Prop Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EROSION SHIELD DEBOND BLADE NR 2.  REPLACED EROSION SHIELD BLADE NR 2, S/N 791MA.  RE-ASSEMBLED PROPELLER, SET BLADE ANGLE, STATIC BALANCED PROPELLER IAW MFG CMM.
